Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A filter on $ [\lambda ]\sp{\kappa }$


Authors: C. A. Di Prisco and W. Marek
Journal: Proc. Amer. Math. Soc. 90 (1984), 591-598
MSC: Primary 03E05; Secondary 03E55
DOI: https://doi.org/10.1090/S0002-9939-1984-0733412-8
MathSciNet review: 733412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a filter on $ {\left[ \lambda \right]^\kappa }$ with properties similar to those of the closed unbounded filter in $ {P_\kappa }\left( \lambda \right)$. This filter's behaviour depends on set theoretical hypotheses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E55

Retrieve articles in all journals with MSC: 03E05, 03E55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0733412-8
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society